# SDR 9PER2014012160326

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: General aviation
- Filed by: Signature Flight Support, LLC, repair station 9PER215C
- Aircraft: N65TB
- Make and model: Pilats PC1245
- Aircraft serial: 263
- Aircraft time: 2,519 hours, 2,169 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,519 hours, 2,169 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 5302412140
- Condition: Cracked
- Location: Deice Sys
- Part time: 2,519 hours, 2,169 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED BLACK STREAKS ON ENGINE INLETS AND WHAT APPEARS TO BE BURNS AFT OF ENGINE HEATED INLET LIP ASSEMBLY.  FURTHER INSPECTION FOUND BLEED LEAK TO BE COMING FROM A WELD CRACK ON THE LT SIDE BLEED PORT FOR THE DEICE LIP ASSEMBLY.
